MAUDE Adverse Event Report: KESTRA MEDICAL TECHNOLOGIES, INC. ASSURE WEARABLE CARDIOVERTER DEFIBRILLATOR; WEARABLE AUTOMATED EXTERNAL DEFIBRILLATOR

KESTRA MEDICAL TECHNOLOGIES, INC. ASSURE WEARABLE CARDIOVERTER DEFIBRILLATOR; WEARABLE AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number 80014-002
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/01/2026
Type of Reportable Event Death
Event or Problem Description
Kmts field rep reported a shock delivered and patient death.It is not clear whether the shock occurred before death or after and no further information was available.

Brand Name
ASSURE WEARABLE CARDIOVERTER DEFIBRILLATOR
Common Device Name
WEARABLE AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
KESTRA MEDICAL TECHNOLOGIES, INC.
3933 lake washington blvd ne
ste 200
kirkland WA 98033
Manufacturer (Section G)
KESTRA MEDICAL TECHNOLOGIES, INC.
3933 lake washington blvd ne
ste 200
kirkland WA 98033
Manufacturer Contact
jay wiese
3933 lake washington blvd ne
ste 200
kirkland, WA 98033
+1(206)970-1994
MDR Report Key50501680
Report Number3015185344-2026-00409
Device Sequence Number15810340
Product Code MVK
UDI-Device Identifier00840241600238
UDI-Public(01)00840241600238(11)260122
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P200037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number80014-002
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2026
Initial Report FDA Received Date08/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age81 YR
Patient SexMale
Patient Weight149 LB